MAUDE Adverse Event Report: IMAGER II ANGIOGRAPHIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC

IMAGER II ANGIOGRAPHIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 38270
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/17/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that tip detachment occurred.A 5fr imager ii angiographic catheter was selected for a uterine artery embolization procedure.A femoral approach was used to access the mildly calcified eccentrically shaped lesion.The anatomy was not tortuous.During the procedure, approximately 3-5cm of the tip of the catheter detached inside the patient and was visible on fluoroscopy.The tip was retrieved using a snare.The procedure was completed with another of the same device.No patient complications were reported and the patient's status was stable.

Brand Name
IMAGER II ANGIOGRAPHIC CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
MDR Report Key11003788
Report Number2134265-2020-17438
Device Sequence Number3477616
Product Code DQO
UDI-Device Identifier08714729354963
UDI-Public08714729354963
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K121694
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/27/2021
Device Model Number38270
Device Catalogue Number38270
Device Lot Number0000144528
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/26/2020
Initial Report FDA Received Date12/14/2020
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/27/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
92484513-FA
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient Weight68